Functional analysis Mathematics

Weyl Integrals on Weighted Spaces

T. Kleiner, R. Hilfer

Fractional Calculus and Applied Analysis 22, 1225-1248 (2019)
DOI: 10.1515/fca-2019-0065

submitted on
Thursday, January 31, 2019

Weighted spaces of continuous functions are introduced such that Weyl fractional integrals with orders from any finite nonnegative interval define equicontinuous sets of continuous linear endomorphisms for which the semigroup law of fractional orders is valid. The result is obtained from studying continuity and boundedness of convolution as a bilinear operation on general weighted spaces of continuous functions and measures.

For more information see